Characterizations of solution sets of cone-constrained convex programming problems

Xin He Miao, Jein Shan Chen

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In this paper, we consider a type of cone-constrained convex program in finite-dimensional space, and are interested in characterization of the solution set of this convex program with the help of the Lagrange multiplier. We establish necessary conditions for a feasible point being an optimal solution. Moreover, some necessary conditions and sufficient conditions are established which simplifies the corresponding results in Jeyakumar et al. (J Optim Theory Appl 123(1), 83–103, 2004). In particular, when the cone reduces to three specific cones, that is, the $$p$$p-order cone, $$L^p$$Lp cone and circular cone, we show that the obtained results can be achieved by easier ways by exploiting the special structure of those three cones.

Original languageEnglish
Pages (from-to)1433-1445
Number of pages13
JournalOptimization Letters
Volume9
Issue number7
DOIs
Publication statusPublished - 2015 Oct 22

Keywords

  • Convex programs
  • K-Convex mapping
  • KKT conditions
  • Lagrange multipliers
  • Normal cone

ASJC Scopus subject areas

  • Control and Optimization

Fingerprint Dive into the research topics of 'Characterizations of solution sets of cone-constrained convex programming problems'. Together they form a unique fingerprint.

Cite this